Existence Theorems for Quasivariational Inequality Problem on Proximally Smooth Sets
Jittiporn Suwannawit and
Narin Petrot
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
The concept of quasivariational inequality problem on proximally smooth sets is studied. Some sufficient conditions for solving the existence of solutions of such a problem are provided; also some interesting cases are discussed. Of course, due to the significance of proximally smooth sets, the results which are presented in this paper improve and extend many important results in the literature.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/612819.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/612819.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:612819
DOI: 10.1155/2013/612819
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().